# SDR UPS205536

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, VERTICAL WEB FOUND TO BE CORRODED OUT OF LIMITS PER SRM 53-10-2 AT STA 227 LBL 41 TO 44 WL 209 TO 218, CORROSION  (C53-221-01,03, 01).  REMOVED DAMAGED AREA OF VERTICAL WEB, FABRICATED REPAIR PARTS AND INSTALLED PER 53-10-2 AND 51-20-4.
